Advertisement

Compact polynomials and compact differentiable mappings between Banach spaces

  • Richard M. Aron
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 524)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. M. Aron and R. M. Schottenloher, Compact holomorphic mappings on Banach spaces and the approximation property, Bull. A.M.S. Nov. 1974, Vol 80, No 6, 1245–1249; also, to appear in J. Funct. Anal.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    S. Banach, Théorie des Opérations Linèaires, Hafner Pub. Co.Google Scholar
  3. [3]
    C. Bessaga and A. Pelczynski, Some remarks on conjugate spaces containing subspaces isomorphic to the space co, Bull. Acad. Pol. Sc. VI, 4, 1958, 249–250.MathSciNetzbMATHGoogle Scholar
  4. [4]
    J. Diestel and R. Lohman, Applications of mapping theorems to Schwartz spaces and projections, Mich. Math. J. 20, 1973, 39–44.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    A. Grothendieck Sur les applications faiblement compactes d'espaces du type C(K), Can. J. Math. 1953, 129–173.Google Scholar
  6. [6]
    L. Nachbin, Topology on spaces of holomorphic mappings, Erg. d. Math. 47, Springer-Verlag, Berlin, 1969.CrossRefzbMATHGoogle Scholar
  7. [7]
    A. Pelczynski, A theorem of Dunford-Pettis type for polynomial Operators, Bull. Acad. Pol. Sc. XI, 6, 1963, 379–386.MathSciNetzbMATHGoogle Scholar
  8. [8]
    A. Pelczynski and Z. Semadeni, Spaces of continuous functions III, St. Math. XVIII, 1959, 211–222.MathSciNetzbMATHGoogle Scholar
  9. [9]
    R. S. Phillips, On linear transformations, Trans. A.M.S., Nov. 1940, Vol 48, 516–541.CrossRefzbMATHGoogle Scholar
  10. [10]
    H. P. Rosenthal, Quasi-complemented subspaces of Banach spaces, with an appendix on compactness of operators from LP(μ) to Lr(√), J. Funct. Anal. 4, 1969, 176–214.CrossRefzbMATHGoogle Scholar
  11. [11]
    M. M. Vainberg, Variational methods for the study of non-linear operators, Holden-Day, San Francisco, 1964.zbMATHGoogle Scholar
  12. [12]
    D. Wulbert, Approximation by Ck-Functions, in Approximation Theory, ed. G. G. Lorentz, Academic Press, 1973, 217–239.Google Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

  • Richard M. Aron
    • 1
  1. 1.School of MathematicsDublin 2Ireland

Personalised recommendations